# SDR DALA2016042803412

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING OTBD FLAP OTBD GUIDE VANE XV2= 301.  RT WING OTBD FLAP OTBD GUIDE VANE BS XV2=301 WAS REPAIRED IAW SRM 57-03D, PAR II.
